BiCGCR2: A new extension of conjugate residual method for solving non-Hermitian linear systems

Gu, X.M., Huang, T.Z. and Carpentieri, B. ORCID: 0000-0002-0516-0033, 2016. BiCGCR2: A new extension of conjugate residual method for solving non-Hermitian linear systems. Journal of Computational and Applied Mathematics, 305, pp. 115-128. ISSN 0377-0427

[img]
Preview
Text
5382_Carpentieri.pdf - Post-print

Download (1MB) | Preview

Abstract

In the present paper, we introduce a new extension of the conjugate residual (CR) for solving non-Hermitian linear systems with the aim of developing an alternative basic solver to the established biconjugate gradient (BiCG), biconjugate residual (BiCR) and biconjugate A-orthogonal residual (BiCOR) methods. The proposed Krylov subspace method, referred to as the BiCGCR2 method, is based on short-term vector recurrences and is mathematically equivalent to both BiCR and BiCOR. We demonstrate by extensive numerical experiments that the proposed iterative solver has often better convergence performance than BiCG, BiCR and BiCOR. Hence, it may be exploited for the development of new variants of non-optimal Krylov subspace methods.

Item Type: Journal article
Publication Title: Journal of Computational and Applied Mathematics
Creators: Gu, X.M., Huang, T.Z. and Carpentieri, B.
Publisher: Elsevier
Date: 15 October 2016
Volume: 305
ISSN: 0377-0427
Identifiers:
NumberType
10.1016/j.cam.2016.03.032DOI
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 20 May 2016 09:05
Last Modified: 09 Jun 2017 14:02
URI: http://irep.ntu.ac.uk/id/eprint/27833

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year